Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Jeffrey Remmel

    TitleProfessor
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-2643
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Garsia A, Remmel J. Breakthroughs in the theory of Macdonald polynomials. Proc Natl Acad Sci U S A. 2005 Mar 15; 102(11):3891-4. PMID: 15753285; PMCID: PMC554818.
      Jeffrey's Networks
      Concepts
      Derived automatically from this person's publications.
      _
      Co-Authors
      People in Profiles who have published with this person.
      _
      Similar People
      People who share similar concepts with this person.
      _
      Same Department